# SDR FDEA201106202384

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 93,255 hours, 29,643 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 12,704 hours, 5,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP T/E (BACKSIDE) HAS NUMEROUS POPPED RIVETS AND CRACKED SKIN BETWEEN THE RIVETS (SEVERAL INCHES LONG) APPROX 15 FT IN FROM OTBD END OF FLAP.  TEMPORARY REPAIR ACCOMPLISH IAW SRM 57-10-00 FIG 9, VOLUME 1 AND EA 8-5750-153011.
